# SDR ASAA2018102926647

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,507 hours, 11,895 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA574823
- Condition: Inoperative
- Location: Fuel System
- Part time: 8,929 hours, 2,596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START, ENG NR 2 SPAR VALVE CLOSED LIGHT STAYED ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED ENG NR 2 SPAR VALVE ACTUATOR. PERFORMED ELECTRICAL CONTROL AND INDICATION TEST. TEST PASSED. REF AMM 28-22-11.
